Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NewtoAcne

Member
  • Total Reviews

    0
  • Content Count

    89
  • Joined

  • Last visited

Community Reputation

8 Neutral

3 Followers

About NewtoAcne

  • Rank
    Junior Member
  • Birthday 10/21/1994

Profile Information

  • Gender
    Male

Recent Profile Visitors

2129 profile views
  1. I get those too, but they usually only appear after I shave so it might have to do something with shaving.
  2. And your hyperpigmentation isn't really bad, it's barely notice. It'll probably fade away in a few months.
  3. I had the exact same thing the first time went on the regimen and they kinda mostly faded away after about 6 months. I got off the regimen and started getting acne again so I went back on it for a second time and I have lots of them like you again so I'm hoping it'll take another 6 months to start fading like it did last time. Oh and I would say it's mild since it doesn't look that bad.
  4. it took me almost 5 months to stop breaking out after I got on the regimen again and I am still left with dark spots.
  5. Before the regimen no one used to call me sir. Now almost everyone calls me sir and im only about to be 20. LOL
  6. I have that too it always comes back in a few days
  7. You should go to your doctor if you think its cancer because you wouldn't want it to get worse would you?
  8. it just looks like a few red marks or hyperpigmentation and a few pimples to me
  9. where is the mark you are talking about. It's not noticeable
  10. I really don't think you would even be a candidate for accutane, you have very mild mild acne. All you have to do is wait for the marks to fade away it takes months for them to fade just have patience. Doesn't even look bad at all.
  11. I never really got dry skin doing the regimen except maybe for a couple of days a few times.
  12. I don't care about the scars cuz you are kinda hot lol, but they dont look bad to me
×